| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 3, 2009, no. 29-32


A. Badi, K. Akodadi, M. Mestari, A. Namir
      A neural-network to solving the output contention in packet switching networks
      Appl. Math. Sci., Vol. 3, 2009, no. 29-32, 1407-1451.

O. Kiymaz
      An algorithm for solving initial value problems using Laplace Adomian decomposition method
      Appl. Math. Sci., Vol. 3, 2009, no. 29-32, 1453-1459.

G. L. Silver
      Operational equations for the five-point rectangle, the geometric mean, and data in prismatic array
      Appl. Math. Sci., Vol. 3, 2009, no. 29-32, 1461-1471.

K. Ratchagit
      Asymptotic stability of nonlinear delay-difference control system with time-varying delay via matrix inequalities
      Appl. Math. Sci., Vol. 3, 2009, no. 29-32, 1473-1478.

A. Habib, R. Alseedy, A. Elsherbeny, T. Radwan
      Generalization for lattice system with equal components
      Appl. Math. Sci., Vol. 3, 2009, no. 29-32, 1479-1486.

S. Mohsen Hosseini, H. Orooji
      Phasing of traffic lights at a road junction
      Appl. Math. Sci., Vol. 3, 2009, no. 29-32, 1487-1492.

S. M. Hoseini, H. Orooji, M. Hoseini
      Numerical solution of two-point boundary value problem in linear differential equation
      Appl. Math. Sci., Vol. 3, 2009, no. 29-32, 1493-1499.

S. Doustdargholi, A. Derakhshan Asl, V. Abasgholipour
      Sensitivity analysis of righthand-side parameter in transportation problem
      Appl. Math. Sci., Vol. 3, 2009, no. 29-32, 1501-1511.

N. Pochai
      A numerical computaion of non-linear hydrodynamic model
      Appl. Math. Sci., Vol. 3, 2009, no. 29-32, 1513-1517.

M. A. Jafari, A. Aminataei
      Homotopy perturbation method for computing eigenelements of Sturm-Liouville two point boundary value problems
      Appl. Math. Sci., Vol. 3, 2009, no. 29-32, 1519-1524.

L. Afifi, M. Hakam, M. Bahadi, A. El Jai
      An enlarged analysis of the asymptotic compensation problem for a class of disturbed systems
      Appl. Math. Sci., Vol. 3, 2009, no. 29-32, 1525-1555.

V. Srivastava, K. N. Rai
      Approximate analytical solution of 3D fractional microscale heat equation using modified homotopy perturbation method
      Appl. Math. Sci., Vol. 3, 2009, no. 29-32, 1557-1565.

Bihai Liao, Yu Miao, Zuwen Luo
      Dual hybrid boundary node method for transient eddy current problem
      Appl. Math. Sci., Vol. 3, 2009, no. 29-32, 1567-1577.

S. H. Mirmoradi, I. Hosseinpour, S. Ghanbarpour, A. Barari
      Application of an approximate analytical method to nonlinear Troesch's problem
      Appl. Math. Sci., Vol. 3, 2009, no. 29-32, 1579-1585.

Wenjie Qin, Zhijun Liu, Yiping Chen
      Permanence and periodic solution for a predator-prey model with mixed-type functional response
      Appl. Math. Sci., Vol. 3, 2009, no. 29-32, 1587-1594.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |